MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14219/jada.archive.2009.0018

Медицинская библиотека · Journal of the American Dental Association (1939) · 2009

Tetracycline-induced renal failure after dental treatment.

Miller Craig S, McGarity Gary J

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Tetracyclines are broad-spectrum antibiotics used by dental practitioners in the treatment of periodontal disease. They generally are safe in adults. However, caution is advised in patients who have pre-existing kidney disease.

CASE DESCRIPTION: A 42-year-old woman with polycystic kidney disease received a prescription for tetracycline (250 milligrams, four times daily) after undergoing tooth extractions. She developed nausea, vomiting and diarrhea within days and end-stage renal disease within two weeks of taking the antibiotic. Hemodialysis was required to stabilize the patient's condition. Use of the Naranjo nomogram demonstrated an association between the two events.

CLINICAL IMPLICATIONS: This case illustrates the importance of obtaining a thorough medical history and understanding potential adverse drug effects before prescribing a common antibiotic.

Для цитирования: Miller Craig S, McGarity Gary J. Tetracycline-induced renal failure after dental treatment.. Journal of the American Dental Association (1939). 2009. DOI: 10.14219/jada.archive.2009.0018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.